MathSciNet Relay Station
MathSciNet bibliographic data
MR2833535 (2012f:37095) 37E45 (37E30 54H20)
Turpin, Mark A pseudorotation with quadratic irrational rotation number. Proc. Amer. Math. Soc. 140 (2012), no. 1, 227–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement